Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 421, NWS Tulsa, OK

September 19, 2024Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 19, 2024, 6:58 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2024, 6:58 PM CDT (23:58 UTC)
Expired
Sep 19, 2024, 7:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.5 in
Wind
70.0 mph

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 7:00 PM CDTTSTM WND DMG2 N Pawnee, OK*** 1 FATAL *** Multiple overturned RVs at Pawnee Lake campground; time estimated by radar and Mesonet wind report; relayed by media.
Sep 19, 7:00 PM CDTTSTM WND DMGPawnee, OKNumerous power poles and trees down through town. Several roads closed due to the significant amount of damage.
Sep 19, 7:00 PM CDTTSTM WND GST 703 Ene Pawnee, OK
Sep 19, 7:05 PM CDTTSTM WND GST 723 Ene Pawnee, OK
Sep 19, 7:15 PM CDTHAIL 1.754 Nw Maramec, OKReport from mPING: Golf Ball (1.75 in.).
Sep 19, 7:20 PM CDTTSTM WND DMGMaramec, OKStrong thunderstorm wind blew much of the roof from an outbuilding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 5:29 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS54 KTSA 192358
SVRTSA
OKC113-117-200045-
/O.NEW.KTSA.SV.W.0421.240919T2358Z-240920T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
658 PM CDT Thu Sep 19 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  South central Osage County in northeastern Oklahoma...
  Pawnee County in northeastern Oklahoma...

* Until 745 PM CDT.

* At 658 PM CDT, a severe thunderstorm was located over Pawnee,
  moving east at 25 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Pawnee...                         Cleveland...
  Jennings...                       Osage...
  Hallett...                        Blackburn...
  Terlton...                        Maramec...
  Skedee...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3646 9686 3638 9633 3616 9642 3616 9657
      3629 9693 3630 9693
TIME...MOT...LOC 2358Z 290DEG 20KT 3636 9682 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
4 follow-up statements
442 
WWUS54 KTSA 200011
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
711 PM CDT Thu Sep 19 2024

OKC113-117-200045-
/O.CON.KTSA.SV.W.0421.000000T0000Z-240920T0045Z/
Osage OK-Pawnee OK-
711 PM CDT Thu Sep 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL OSAGE AND SOUTHERN PAWNEE COUNTIES...

At 709 PM CDT, a severe thunderstorm was located 3 miles east of
Pawnee, moving east at 25 mph.

HAZARD...At 700 PM a 70 mph wind gust was reported 3 miles ENE of 
         Pawnee. This storm is also capable of producing Golf ball 
         size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations in or near the path include...
Pawnee...                         Cleveland...
Jennings...                       Osage...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3644 9680 3638 9633 3616 9642 3616 9657
      3627 9688
TIME...MOT...LOC 0009Z 290DEG 20KT 3634 9674 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$
383 
WWUS54 KTSA 200021
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
721 PM CDT Thu Sep 19 2024

OKC113-117-200045-
/O.CON.KTSA.SV.W.0421.000000T0000Z-240920T0045Z/
Osage OK-Pawnee OK-
721 PM CDT Thu Sep 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL OSAGE AND SOUTHEASTERN PAWNEE COUNTIES...

At 721 PM CDT, a severe thunderstorm was located 5 miles southeast of
Skedee, moving east at 25 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations in or near the path include...
Cleveland...                      Jennings...
Osage...                          Hallett...
Blackburn...                      Terlton...
Maramec...                        Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9633 3616 9642 3616 9657 3623 9677
      3643 9669
TIME...MOT...LOC 0021Z 290DEG 20KT 3632 9666 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$
803 
WWUS54 KTSA 200028
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
728 PM CDT Thu Sep 19 2024

OKC113-200038-
/O.CAN.KTSA.SV.W.0421.000000T0000Z-240920T0045Z/
Osage OK-
728 PM CDT Thu Sep 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OSAGE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has 
weakened. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3635 9665 3634 9657 3631 9657 3630 9654
      3630 9651 3633 9649 3632 9644 3629 9643
      3626 9638 3616 9642 3616 9658 3621 9673
      3622 9675
TIME...MOT...LOC 0028Z 290DEG 20KT 3631 9661 

$$

OKC117-200045-
/O.CON.KTSA.SV.W.0421.000000T0000Z-240920T0045Z/
Pawnee OK-
728 PM CDT Thu Sep 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN PAWNEE COUNTY...

At 728 PM CDT, a severe thunderstorm was located 4 miles south of
Blackburn, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Cleveland...                      Jennings...
Hallett...                        Terlton...
Maramec...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3635 9665 3634 9657 3631 9657 3630 9654
      3630 9651 3633 9649 3632 9644 3629 9643
      3626 9638 3616 9642 3616 9658 3621 9673
      3622 9675
TIME...MOT...LOC 0028Z 290DEG 20KT 3631 9661 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
201 
WWUS54 KTSA 200038
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
738 PM CDT Thu Sep 19 2024

OKC117-200048-
/O.EXP.KTSA.SV.W.0421.000000T0000Z-240920T0045Z/
Pawnee OK-
738 PM CDT Thu Sep 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE COUNTY
WILL EXPIRE AT 745 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3635 9665 3634 9657 3631 9657 3630 9654
      3630 9651 3633 9649 3632 9644 3629 9643
      3626 9638 3616 9642 3616 9658 3621 9673
      3622 9675
TIME...MOT...LOC 0038Z 270DEG 20KT 3630 9656 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 6:40 PM CDT, 18 minutes earlier.

Area forecast discussion, Sep 19, 6:40 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
640 PM CDT Thu Sep 19 2024

...New AVIATION...

.SHORT TERM...
(Tonight)
Issued at 220 PM CDT Thu Sep 19 2024

Persistent ongoing corridor of elevated convection across SE KS
is expected to remain north and east of the local forecast area,
while new storm development across far western AR marks the
location of the sfc boundary that extends through north central
OK. Convective temps will likely be met within the weak
convergence zone with scattered storms developing over the next
couple of hours and spreading into northeast OK this evening.
Locally damaging outflow winds and brief instances of large hail
will be possible with the strongest storms. The window for severe
potential will become to close after sunset and the severe risk is
likely over by midnight.

&&

.LONG TERM...
(Tomorrow through Thursday)
Issued at 220 PM CDT Thu Sep 19 2024

The weak remnant sfc boundary will be aligned more east/west and
remain near the northern periphery of the local forecast area
Friday into Saturday. This zone will maintain at least low storm
chances daily however guidance remains consistent in keeping the
overall coverage very low. Otherwise, the continued heat will be
the primary weather impact through Saturday with near record high
temps expected on Friday. Dewpoints have stubbornly overachieved
today despite a lack of recent rains and if this trend remains in
the forecast then heat advisories may be posted.

Sunday evening through early Monday will mark the most likely
time for the cold front passage and associated high chances of
more widespread rains. Unfortunately, widespread meaningful rains
do not appear likely as forecast amounts remain rather light for
most locations, however any rainfall will be welcome. Noticeably
cooler temps for early next week with a few days falling below
seasonal normals. Rain chances return by mid week with
temperatures moderating to nearer mid September normals.

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Thu Sep 19 2024

Ongoing scattered storms should remain north of the I-44 corridor
through the next couple of hours before dissipating. Did include
a TEMPO group for BVO for a thunderstorm or two through 03z,
though confidence of direct impact to the terminal is not high.
Forecast confidence is even lower for storms surviving and
impacting TUL and RVS. Thus, left out any mention of TS from the
TAFs for now. Will amend TAFs if necessary. Otherwise and
elsewhere, VFR is expected to prevail at all terminals through the
next 24 hours, with BKN mid/high level clouds through the period
and light-moderate (10 knots or less) S/SW winds through the
daytime Friday.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  99  77  98 /  30  10  10  10
FSM   73  98  75  96 /  10  10  10  10
MLC   74  99  74  97 /  10  10   0   0
BVO   70 100  73  99 /  60  10  20  10
FYV   72  95  72  93 /  10  20  20  20
BYV   72  95  73  92 /  10  20  20  30
MKO   74  97  75  95 /  10  10  10  10
MIO   72  97  74  95 /  30  10  20  20
F10   74  99  74  97 /  20  10   0  10
HHW   71  98  72  95 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...67
Hazardous weather outlook, Sep 19, 4:39 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
439 PM CDT Thu Sep 19 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
439 PM CDT Thu Sep 19 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...North of I-44.
	ONSET...Ongoing...ending by around 10 PM.

DANGEROUS HEAT.
	RISK...Limited to Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing...ending by sunset.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing...ending by sunset.

DISCUSSION...
Scattered thunderstorms that have developed over north-central
Oklahoma will move into northeast Oklahoma this afternoon,
affecting areas mainly to the north of I-44. These storms will
pose a limited risk of damaging winds, and possibly some
marginally severe hail as well. This threat will gradually
diminish this evening with the loss of daytime heating.

Heat indices near 105 degrees have been observed across northeast
Oklahoma. Conditions will improve this evening. The hot and windy
conditions, combined with the dry vegetation, will yield an
increased fire weather danger thru the afternoon. A fire could
spread quickly in these conditions.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local
Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Thunderstorm Potential...Dangerous Heat Potential.
SUNDAY thru WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Afternoon heat index values in the 100 to 105 degree range will be
common Friday and Saturday afternoons across much of eastern
Oklahoma and west central Arkansas. Thunderstorm chances will
return over the weekend, with the best chances late Sunday and
Sunday night as a cold front moves across the area. Low storm
chances will also prevail Tuesday night and Wednesday of next
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 19, 5:24 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
524 PM CDT Thu Sep 19 2024

OKZ054-192300-
Osage OK-
524 PM CDT Thu Sep 19 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OSAGE COUNTY
THROUGH 600 PM CDT...

At 523 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Cedar Vale to 7 miles east
of Newkirk. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Elgin...                          Grainola...
Foraker...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9627 3682 9657 3682 9675 3700 9675
TIME...MOT...LOC 2223Z 258DEG 37KT 3715 9655 3689 9692

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Sep 19, 5:35 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
535 PM CDT Thu Sep 19 2024

OKZ054-059-192300-
Osage OK-Pawnee OK-
535 PM CDT Thu Sep 19 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 600 PM CDT...

At 535 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles north of Kaw Lake to 4 miles east of
Billings. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Shidler...                        Burbank...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3669 9706 3670 9703 3669 9693 3675 9689
      3674 9683 3677 9682 3678 9675 3682 9675
      3683 9646 3643 9696 3644 9703 3651 9703
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 2235Z 279DEG 21KT 3687 9689 3653 9736

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 19, 6:01 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
601 PM CDT Thu Sep 19 2024

OKZ054-059-192330-
Osage OK-Pawnee OK-
601 PM CDT Thu Sep 19 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES THROUGH 630 PM CDT...

At 601 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Foraker to 3 miles southeast of Red Rock.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawnee...                         Fairfax...
Shidler...                        Ralston...
Burbank...                        Skedee...
Foraker...                        Pearsonia...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3670 9705 3669 9693 3675 9689 3674 9683
      3677 9682 3678 9675 3687 9675 3695 9655
      3679 9625 3624 9683 3625 9692 3633 9693
      3634 9703 3651 9703 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9705 3668 9706
TIME...MOT...LOC 2301Z 279DEG 27KT 3686 9658 3643 9713

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Sep 19, 6:09 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
609 PM CDT Thu Sep 19 2024

OKZ054-055-192345-
Osage OK-Washington OK-
609 PM CDT Thu Sep 19 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 645 PM CDT...

At 609 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles north of Peru to 8 miles north of
Pearsonia. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Elgin...                          Bigheart...
Hulah...                          Sunset Lake...
Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9586 3676 9619 3695 9654 3700 9646
TIME...MOT...LOC 2309Z 295DEG 23KT 3718 9605 3692 9641

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 19, 6:21 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
621 PM CDT Thu Sep 19 2024

OKZ054-192345-
Osage OK-
621 PM CDT Thu Sep 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 645 PM CDT...

At 621 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Pearsonia, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawhuska...                       Pearsonia...
Sunset Lake...                    Nelagoney...
Pershing...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3669 9666 3686 9661 3683 9618 3657 9625
TIME...MOT...LOC 2321Z 282DEG 21KT 3676 9655

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Sep 19, 6:45 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
645 PM CDT Thu Sep 19 2024

OKZ054-055-200015-
Osage OK-Washington OK-
645 PM CDT Thu Sep 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE AND SOUTHERN
WASHINGTON COUNTIES THROUGH 715 PM CDT...

At 645 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Osage Hills State Park, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Dewey...                          Ramona...
Ochelata...                       Osage Hills State Park...
Bartlesville Municipal Airport... Okesa...
Sunset Lake...                    Nelagoney...
Tallant...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3663 9636 3684 9633 3682 9585 3653 9590
TIME...MOT...LOC 2345Z 281DEG 26KT 3673 9625

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 5:24 PM CDTSpecial Weather StatementTSAOsage36 min
Sep 19, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage31 min
Sep 19, 5:35 PM CDTSpecial Weather StatementTSAOsage25 min
Sep 19, 5:56 PM CDTSevere Thunderstorm WarningTSAOsage13 min
Sep 19, 6:01 PM CDTSpecial Weather StatementTSAOsage29 min
Sep 19, 6:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee40 min
Sep 19, 6:21 PM CDTSpecial Weather StatementTSAOsage24 min
Sep 19, 6:45 PM CDTSpecial Weather StatementTSAWashington30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.